# SDR SWAA2019081535945

- Difficulty date: July 31, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 400-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUB THRESHOLD WEB CORRODED BETWEEN BS. 400 TO BS. 500, RBL 26.   R&R WEB IAW SRM & DWG.
